| Model Number |
URORD101 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that during a patient procedure a distorted image appeared once their uretero1 single-use digital flexible ureteroscope connected to the monitor.No report of injury.
Additional Manufacturer Narrative
The device subject of the reported event was returned for evaluation.Evaluation determined the shaft was bent at the distal tip.This is where the connectivity failed.The source of the excess force that caused the shaft to become bent could not be determined.No additional issues have been reported.Udi data clarification - a follow-up mdr will be submitted with the device manufacture date and device expiration date.